Morphological characterization of the diblock copolymer problem with topological computation

Search this Article

Author(s)

Journal

  • Japan Journal of Industrial and Applied Mathematics

    Japan Journal of Industrial and Applied Mathematics 27(2), 175-190, 2010-09-01

    Springer Japan

References:  28

Codes

  • NII Article ID (NAID)
    10026699997
  • NII NACSIS-CAT ID (NCID)
    AA10799861
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    09167005
  • Data Source
    CJP  IR 
Page Top